MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report an atellica sample handler prime was directly affected by fire.This led to the loss of functionality on the atellica sample handler prime.The customer has completed an investigation of the event and has generated a report of the findings.Siemens has requested a copy of the report but has not received a copy of the report and have no awareness of its contents.Additionally, siemens has requested the opportunity to examine the instrument but has not been permitted onsite to investigate.Siemens will continue to await the receipt of the investigation report and response to requests for access to the instrument for investigation.
 
Event or Problem Description
An outside the united states customer reported an atellica sample handler prime was directly affected by fire.There were no injuries reported.There was no delay in patient testing reported as this facility is a forensic laboratory.There are no known reports of adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00310 on 08-dec-2025.Additional information (01-apr-2026): siemens further evaluated the event and concluded that the atellica sample handler prime (shp) was connected to atellica ch 930 analyzer that was exposed to fire.The shp was damaged by heat.The fire did not start in this instrument.The investigation findings and investigation conclusion codes in section h6 were updated to reflect the additional information.No further investigation into this instrument is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key23744920
Report Number2432235-2025-00310
Device Sequence Number18260100
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown